Alert archive / Montana / Wind Advisories in 2007

Wind Advisory 3, NWS Billings, MT

January 22, 2007Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this wind advisory at Jan 22, 2007, 4:11 AM MST for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2007, 4:11 AM MST (11:11 UTC)
Expired
Jan 23, 2007, 3:31 AM MST
In force
23 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 11.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2007-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2007-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1929 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBYZ 221111
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
411 AM MST MON JAN 22 2007

.HIGH SURFACE PRESSURE OVER IDAHO AND WYOMING WILL COMBINE WITH
LOW PRESSURE OVER SOUTHERN CANADA TO CREATE STRONG AND GUSTY
SOUTHWEST WINDS OVER SOUTH CENTRAL MONTANA. THE STRONGEST WINDS
WILL BE OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER
VALLEYS.

MTZ065-221900-
/O.NEW.KBYZ.WI.Y.0003.070122T1111Z-070123T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
411 AM MST MON JAN 22 2007

...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH
THIS MORNING. THE WINDS WILL DECREASE SOME THIS AFTERNOON THEN
INCREASE AGAIN OVERNIGHT. THE WINDS WILL THEN STAY STRONG THROUGH
EARLY TUESDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA
TODAY THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF
INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON.


$$

MTZ066-221900-
/O.NEW.KBYZ.WI.Y.0003.070122T1111Z-070123T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
411 AM MST MON JAN 22 2007

...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS TO 60 MPH
THIS MORNING. THE WINDS WILL DECREASE SOME THIS AFTERNOON THEN
INCREASE AGAIN OVERNIGHT. THE WINDS WILL THEN STAY STRONG THROUGH
EARLY TUESDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE
STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS
EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KBYZ 221615
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
915 AM MST MON JAN 22 2007

.HIGH SURFACE PRESSURE OVER IDAHO AND WYOMING WILL COMBINE WITH
LOW PRESSURE OVER SOUTHERN CANADA TO CREATE STRONG AND GUSTY
SOUTHWEST WINDS OVER SOUTH CENTRAL MONTANA. THE STRONGEST WINDS
WILL BE OVER THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER
VALLEYS LATE TONIGHT. WINDS WILL LIKELY DIMINISH FOR A TIME THIS
AFTERNOON DURING THE WARMEST PART OF THE DAY BEFORE INTENSIFYING
ONCE AGAIN LATE THIS AFTERNOON.

MTZ065-230015-
/O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
915 AM MST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED
THROUGH TUESDAY MORNING. WIND SPEEDS WILL LIKELY DECREASE SOME
THIS AFTERNOON...BUT WILL INCREASE AGAIN LATE THIS AFTERNOON INTO
THE EVENING. WINDS WILL THEN STAY STRONG THROUGH EARLY TUESDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA
TODAY THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF
INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON.

$$

MTZ066-230015-
/O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
915 AM MST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 65 MPH ARE EXPECTED
THROUGH TUESDAY MORNING. WIND SPEEDS WILL LIKELY DECREASE SOME
THIS AFTERNOON...BUT WILL INCREASE AGAIN LATE THIS AFTERNOON INTO
THE EVENING. WINDS WILL THEN STAY STRONG THROUGH EARLY TUESDAY.
THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBYZ 222056
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
156 PM MST MON JAN 22 2007

.HIGH PRESSURE OVER THE GREAT BASIN WILL COMBINE WITH LOW
PRESSURE OVER EASTERN MONTANA TO KEEP STRONG WINDS GOING OVER THE
UPPER YELLOWSTONE AND STILLWATER RIVER VALLEYS THROUGH TUESDAY
MORNING. THE STRONGEST WINDS WILL BE LATE TONIGHT THROUGH SUNRISE
TUESDAY WITH A SLOW WEAKENING DURING THE MID MORNING HOURS TUESDAY.

MTZ065-230600-
/O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
156 PM MST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUST TO AROUND
60 MPH TONIGHT. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT
THROUGH SUNRISE TUESDAY. WINDS WILL BEGIN TO DIMINISH BY MID TO
LATE MORNING TUESDAY. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA
THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON WHERE STRONG CROSSWINDS ARE LIKELY.

$$

MTZ066-230600-
/O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
156 PM MST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUST TO AROUND
65 MPH TONIGHT. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT
THROUGH SUNRISE TUESDAY. WINDS WILL BEGIN TO DIMINISH BY MID TO
LATE MORNING TUESDAY. THE STRONGEST WINDS ARE EXPECTED FROM NYE
TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS
EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBYZ 230406
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
906 PM MST MON JAN 22 2007

.CONDITIONS NECESSARY FOR STRONG SOUTHWEST WINDS WILL CONTINUE TO
AFFECT THE UPPER YELLOWSTONE AND STILLWATER RIVER VALLEYS THROUGH
TUESDAY MORNING.

MTZ065-231230-
/O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
906 PM MST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

WIND GUSTS OVER 50 MPH WERE NOTED IN THE LIVINGSTON AREA EARLY
THIS EVENING. SUSTAINED SOUTHWEST WINDS FROM 25 TO 40 MPH WILL BE
COMMON THE REST OF THE NIGHT WITH GUSTS 50 TO 60 MPH AT TIMES. THE
WIND WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION DRIVING THROUGH THE AREA
THROUGH EARLY TUESDAY...PARTICULARLY ALONG PORTIONS OF INTERSTATE
90 FROM SPRINGDALE TO LIVINGSTON WHERE STRONG CROSSWINDS ARE
LIKELY.

$$

MTZ066-231230-
/O.CON.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
906 PM MST MON JAN 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY. 

SOUTHWEST WINDS FROM 30 TO 40 MPH WILL CONTINUE OVERNIGHT WITH
GUSTS TO AROUND 60 MPH. THE STRONGEST WINDS ARE EXPECTED FROM
NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER
WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK
ROAD. WINDS WILL BEGIN TO DIMINISH BY MID MORNING TUESDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KBYZ 231031
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
331 AM MST TUE JAN 23 2007

MTZ065-066-231145-
/O.CAN.KBYZ.WI.Y.0003.000000T0000Z-070123T1800Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
331 AM MST TUE JAN 23 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND
ADVISORY. 

SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
EARLY THIS MORNING. WINDS SPEEDS WILL DECREASE FURTHER THROUGH
THE MORNING INTO THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Jan 22, 3:55 AM MST, 16 minutes earlier.

Area forecast discussion, Jan 22, 3:55 AM MST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
355 AM MST MON JAN 22 2007

.SHORT TERM...VALID FOR TDY AND TUE...

MILD AND MAINLY DRY WEATHER IN STORE THE NEXT FEW DAYS. A
NORTHEAST TO SOUTHWEST ORIENTATED RIDGE AXIS OVER THE NORTHWEST
QUARTER OF THE UNITED STATE PUTS MONTANA IN NORTHWEST FLOW. FLOW
NOT TERRIBLY MOIST....BUT SOME MID TO HIGH LEVEL CLOUDS SHOULD
KEEP CONDITIONS PARTLY CLOUDY. LEE TROUGHING WITH WAVES RIDING
OVER THE RIDGE HAS CAUSED WINDS TO INCREASE AT LIVINGSTON AND
NYE. SHORTWAVES RIDING INTO NORTH DAKOTA CAUSING SURFACE PRESSURE
FALLS OVER EASTERN MONTANA AND NORTH DAKOTA...AND NOT SO MUCH
NORTHERN MONTANA AND SOUTHERN CANADA. DIFFERENCE IN SURFACE
PRESSURE FROM LEWISTOWN TO IDAHO FALLS AROUND 18MB THIS MORNING.
THIS PRETTY STRONG...BUT GRADIENT NOT ORIENTATED QUITE
PERPENDICULAR TO THE SOUTHWEST VALLEYS AT THE MOMENT. ALSO...FLOW
AT 700MB PROGGED TO REMAIN NORTHWEST AND DOES NOT REALLY TURN TO
THE WEST MUCH. GRADIENT REMAINS TIGHT THROUGH TONIGHT AND
TIGHTENS UP JUST A BIT MORE OVERNIGHT. WINDS JUST NOW HITTING
ADVISORY CRITERIA AT LIVINGSTON AND APPROACHING CRITERIA AT NYE
DESPITE NEGATIVE INFLUENCES MENTIONED EARLIER. WILL ISSUE AN
ADVISORY FOR TODAY THROUGH TONIGHT AS MODELS QUITE LIKELY
UNDERESTIMATING THE COLD AIR IN NORTHWEST WYOMING. MID LEVEL WARM
ADVECTION AND A SHORTWAVE WORKS ACROSS THE REGION TONIGHT AND
TUESDAY. LEFT LOW POPS IN AND ADJUSTED PLACEMENT A BIT FOR
TONIGHT AND EARLY TUESDAY. WAVE SLIDES OUT TUESDAY AFTERNOON...SO
CLEARED THINGS OUT THEN. WESTERN UPPER RIDGE SLIDES CLOSER
TUESDAY NIGHT. WENT A LITTLE WARMER TODAY AND TUESDAY WITH MID
LEVEL WARM AIR ADVECTION. HUMPHREY

.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...

FLOW ALOFT OVER THE AREA WEAKENS ON WEDNESDAY AS AN UPPER LEVEL
RIDGE MOVES INTO THE WESTERN PART OF THE STATE. THERE WILL BE SOME
DOWNSLOPE PRESSURE GRADIENTS AND THIS WILL PROMOTE MIXING BUT BEST
SURFACE TROFING SHOULD BE PRETTY FAR NORTH INTO CANADA AND THIS
SHOULD LIMIT GAP FLOW WINDS. SHOULD PROMOTE TEMPS INTO THE 40S FOR
MID WEEK WITH DOWNSLOPE STRONGER ON THURSDAY. LOOKING A BIT
FURTHER AHEAD...THERE IS NOT CONSENSUS ON WHEN THE RIDGE WILL
BREAK DOWN COMPLETELY AND A NORTHERLY FLOW ALOFT WILL INFLUENCE
THE AREA BRINGING A RETURN TO AN ARCTIC LIKE REGIME. MODELS SHOW A
STRONG WAVE MOVING THROUGH ALBERTA AND SASKATCHEWAN ON FRIDAY WITH
AN INITIAL FRONT MOVING THROUGH MONTANA. HOWEVER...THE MODELS ARE
TRYING TO RESOLVE ANOTHER WAVE THE MOVES INTO THE PACIFIC
NORTHWEST AND THE INFLUENCE OF THIS SYSTEM TRIES TO SLOW THE
BREAKDOWN OF THE RIDGE A BIT. FRIDAY LOOKS TO BE COLDER
REGARDLESS...BUT SOUNDINGS SHOW THE INITIAL FRONTAL PASSAGE
THROUGH THE AREA SHOULD BE MOSTLY DRY AS THE PATTERN DOES NOT
SETUP WELL TO BRING MOISTURE INTO THE AREA. SATURDAY WILL BE
COLDER AS BOTH GFS AND ECMWF SHOW NORTHERLY FLOW SHOULD BRING AT
LEAST SOME PORTION OF AN ARCTIC AIRMASS TO SOUTHERN MONTANA.
NORTHERLY FLOW ALOFT BECOMES WELL ESTABLISHED OVER THE AREA SUNDAY
AND ONWARD AS ANOTHER HIGHLY AMPLITUDE RIDGE SETS UP OVER THE WEST
COAST. WITH THIS PATTERN...COLD SHOTS WITH PERIODS OF MODERATING
DOWNSLOPE LOOKS LIKELY BUT KLONDIKE CHINOOK SHOULD KEEP TEMPS
BELOW NORMAL. ALSO LOOKS FAIRLY DRY. BORSUM.

&&

.AVIATION...

HIGH LEVEL CLOUDS WILL MOVE ACROSS THE AREA TODAY WITH GUSTY WINDS
ALONG THE BEARTOOTH AND ABSAROKA MOUNTAIN FRONTS. PATCHY VALLEY
FOG IS POSSIBLE IN SOUTHEAST MONTANA...BUT IT SHOULD DISSIPATE
AFTER SUNRISE. BORSUM

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY TUE     WED     THU     FRI     SAT     SUN
-------------------------------------------------------
BIL 037 024/046 024/043 026/044 026/035 012/024 008/019
    0/B 20/B    00/U    00/U    02/S    22/S    22/S
LVM 034 026/043 021/042 026/043 028/033 015/023 006/021
    0/N 20/N    00/N    00/N    02/S    22/S    22/S
HDN 040 014/047 018/040 017/045 025/037 012/026 003/021
    0/B 22/S    00/U    00/U    02/S    11/M    22/S
MLS 035 019/042 016/039 018/041 018/034 010/023 004/018
    0/B 02/S    00/U    00/U    02/S    11/M    22/S
4BQ 036 017/043 019/041 018/043 017/036 010/024 004/019
    0/B 02/S    00/U    00/U    02/S    11/M    22/S
BHK 033 018/040 018/037 015/043 013/032 008/022 001/017
    0/B 02/S    00/U    00/U    02/S    11/M    22/S
SHR 033 014/040 015/040 014/043 015/035 014/023 003/018
    0/B 22/S    00/U    00/U    02/S    22/S    22/S

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY FOR ZONES
      65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Jan 21, 2:32 PM MST, 13 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
232 PM MST SUN JAN 21 2007

MTZ034-039>041-056-064>067-222145-
NORTHERN STILLWATER-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-RED LODGE FOOTHILLS-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
232 PM MST SUN JAN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY CONDITIONS ARE EXPECTED TO DEVELOP NEAR LIVINGSTON...ALONG
THE STILLWATER VALLEY NEAR NYE...AND ALSO IN THE WEST AND EAST
ROSEBUD RIVER VALLEYS EARLY MONDAY. THE WINDS WILL CONTINUE TO
INCREASE TO 20 TO 40 MPH BY MONDAY NIGHT. GUSTS UP TO 50 MPH WILL
BE POSSIBLE IN MORE WIND PRONE AREAS MONDAY NIGHT SUCH AS NEAR
LIVINGSTON AND SOUTH OF NYE. THESE WINDS WILL PERSIST THROUGH
TUESDAY AFTERNOON AND DECREASE OVERNIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ028>033-035>038-042-057-058-063-068-WYZ098-099-222145-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-YELLOWSTONE-POWDER RIVER-CARTER-SOUTHERN BIG HORN-
GOLDEN VALLEY-NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
232 PM MST SUN JAN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Montana, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.